# SDR CALA0801076

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 LEFT SIDE FRAME CRACKED AT AIR CONDITIONING (AC) RAIL BRACKET BETWEEN STR 8L AND STR 9L.  ACCOMPLISHED EA 5310-04498 ON BS 360 LEFT FRAME AT STR 8L AND STR 9L.  ACCOMPLISHED EC/RA 5310-04867 ON CLIP REPLACEMENT AT BS 360 AT STR 8L.
